MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM LAT. GLENOSPHERE 39XØ27; SHOULDER GLENOSPHERE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM LAT. GLENOSPHERE 39XØ27; SHOULDER GLENOSPHERE
Catalog Number 04.01.0211
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/28/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Reverse shoulder revision surgery on the left side about 11 months after the primary surgery.Explantation of all reverse shoulder implants from the primary surgery.Melted bone graft and presence of macroscopically infected tissue.Implantation of new reverse shoulder components.
 
Additional Manufacturer Narrative
Batch review performed on 6 march 2024: lot 2003768a: (b)(4) items manufactured and released on 28-jan-2021.Expiration date: 2026-jan-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional device involved: batch review performed on 6 march 2024 reverse shoulder system 04.01.0155 glenoid baseplate - ø27x25 (k170452) lot 2215288: (b)(4) items manufactured and released on 27-oct-2022.Expiration date: 2027-oct-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0183 short humeral diaphysis - cementless - 10 (k180089) lot 2236659: (b)(4) items manufactured and released on 26-oct-2022.Expiration date: 2027-oct-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0162 glenoid polyaxial locking screw - l34 (k170452) 2240571: 50 items manufactured and released on 24-nov-2022.Expiration date: 2027-nov-07.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0122 humeral reverse hc liner ø39/+0mm (k170452) lot 2115608: (b)(4) items manufactured and released on 12-jan-2022.Expiration date: 2027-jan-02.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° (k170452) lot 2212556: (b)(4) items manufactured and released on 08-nov-2022.Expiration date: 2027-oct-18.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0162 glenoid polyaxial locking screw - l34 (k170452) lot 2217130: (b)(4) items manufactured and released on 13-sep-2022.Expiration date: 2027-aug-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
REVERSE SHOULDER SYSTEM LAT. GLENOSPHERE 39XØ27
Common Device Name
SHOULDER GLENOSPHERE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18977238
Report Number3005180920-2024-00151
Device Sequence Number6498200
Product Code HSD
UDI-Device Identifier07630040728102
UDI-Public07630040728102
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K193175
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/26/2014
Device Catalogue Number04.01.0211
Device Lot Number2003768A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2024
Initial Report FDA Received Date03/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale
Patient Weight96 KG